Swollen Face After 5 Days Of Taking The Medicine?

Illustration of Swollen Face After 5 Days Of Taking The Medicine?
Illustration: Swollen Face After 5 Days Of Taking The Medicine? post.medicalnewstoday.com

hello, I want to ask, at that time I gave a doctor from the skin clinic, namely Roacutane, after about 5 days I drank 1 day 1x my face was swollen a bit bad, mw asking if roacutane can also cause allergies ?? because I also had a food allergy before …

1 Answer:

Regards,

From the information you convey, a history of previous food allergies that you have experienced or experienced indicates a history of atopy or a history of allergies to certain ingredients. And this condition can also allow the risk of allergies to other food ingredients, drugs, or cosmetic ingredients and others.

Therefore, if you feel complaints of swelling or signs of allergies after taking a drug, then you may be allergic to that drug. However, this needs to be confirmed by the doctor who treats you whether it is due to allergies or side effects, so that the doctor can take further steps to treat your condition.

For now, it's best if you stop taking any risky medications until you see your doctor.

The doctor will provide follow-up care whether it's related to allergic reactions or your skin care.

That's the info we can convey, also read the side effects.

Dr. Ulfi

: by

Related Question

How To Deal With Facial Acne And Red Bruntusan?

How To Deal With Facial Acne And Red Bruntusan?

(12 months ago)

Good afternoon, I want to ask whether the medicine for Cindala Gel is safe? I have a pretty face. Acne that grows there are variations there are bruntusan and red hard pus....

Coronary Heart Patients

Coronary Heart Patients

(1 year ago)

Good afternoon Doc …...

Menstruation Only Briefly, Nausea, Flatulence?

Menstruation Only Briefly, Nausea, Flatulence?

(1 year ago)

A few days ago I only gave men for 2 days, after that there were symptoms of nausea and dizziness such as when blood pressure was low, but blood pressure was normal, and the stomac...

Leave a Reply

Your email address will not be published. Required fields are marked *